# SDR 2GYR201912190007

- Difficulty date: December 2, 2019
- Submitted: December 19, 2019
- Operation: General aviation
- Filed by: Gary Jet Center Inc, repair station 2GYR135N
- Aircraft: N163DK
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0042
- Aircraft time: 6,073 hours, 4,285 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: S259W006344
- Condition: Damaged
- Location: Rt Mlg
- Part time: 6,073 hours, 4,285 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING THE RIGHT MLG LEG WE NOTICED THAT THE FWD UPPER AND LOWER TRUNNION ATTACH POINTS, WHERE THE BARREL NUTS SLIDE INTO, BOTH HAD GROOVES WORN INTO THEM AND CHAFFED REALLY BAD ALL AROUND. TOP BARREL NUT HOLE HAD A GROOVE THAT MEASURED ABOUT .035" IN DEPTH AND BOTTOM HAD A GROOVE DEPTH OF ABOUT .025". THE GROOVE DOES NOT GO COMPLETELY AROUND THE CIRCUMFERENCE OF THE HOLE, MAYBE A 1/3 OF THE HOLE, ON TOP AND BOTTOM HOLE. BOTH BARREL NUT HOLES ALSO HAVE DEEP SCRATCHES THE RUN PERPENDICULAR TO THE CHAFFING. I'M NOT SURE HOW THIS AREA GETS CHAFFED THIS BAD BECAUSE THESE BOLTS GET TORQUED TO A SUBSTANTIAL AMOUNT, 72.0 TO 82.0 LB FT FOR TOP AND 160.0 TO 180.0 LB FT FOR THE BOTTOM. THERE IS ALSO NO RECORD OF THE LANDING GEAR EVER BEING OUT OF THIS AIRCRAFT SO THIS DAMAGE MAY HAVE BEEN CAUSED AT THE FACTORY.
